# SDR SWAA050385

- Difficulty date: February 9, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N775SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30590
- Aircraft time: 17,091 hours, 9,793 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: L1 & R1 Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND L1 AND R1 DOOR EVAC SLIDES OUT OF ADJUST.  ADJUSTED L1 AND R1 DOOR EVAC SLIDES PER MM.
